# SDR QXEA2013082101233

- Difficulty date: July 29, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 28,575 hours, 29,586 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 595-668
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SEAT TRACK CORRODED AT BS 595, 624, 641, 653, 667.  BLENDED SEAT TRACK  BS 571.5 TO 668.  FOUND TO BE OUT OF LIMITS IAW SRM 53-20-49.  REMOVED SEAT TRACK, INSTALLED NEW SEAT TRACK  IAW SRM 51-40-15-02, 51-40-07.
